# SDR ABXA200810160252

- Difficulty date: September 30, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 47,998 hours, 39,479 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 251T43101
- Part serial: 0123
- Condition: Damaged
- Location: Horiz Stab
- Part time: 47,998 hours, 39,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB BALL SCREW INSPECTION FAILED IAW J/C 27-030-01.  REPLACED HORIZONTAL STABILIZER ACTUATOR.  STAB TRIM ACTUATOR ASSY SENT OUT ON R/O 501586374 TO REPAIR VENDOR DELTA AIRLINES INC.  REASON FOR REMOVAL STATED AS JACKSCREW PITTED.  UNIT WAS EXCHANGED.
